# SDR SWAA2012082807111

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 32,239 hours, 20,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: D9437
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PIN LOOSE.  SECURED PIN PER AMM.
